# SDR AALA20100719AFW02

- Difficulty date: July 16, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 79,741 hours, 12,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32611
- Condition: Damaged
- Location: Fuselage
- Part time: 79,740 hours, 12,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FUSELAGE SKIN EMANATING UNDERNEATH A PREVIOUS FUSELAGE SKIN REPAIR BETWEEN STATION 1197 AND 1219 AND STRINGER 36 LEFT AND 37 LEFT.  REPAIRED PER MAJOR EA B767-53-011824 DATED 16JUL10 767-300 STA 1219 AT S37L FUSELAGE SKIN REPAIR.
